# SDR DL72S952230

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND R1 DOORWAY FWD FRAME CRACKED AT BOTTOM CORNER.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-4 PG 23.
